Back to top

does anyone know how I feel?

16 posts / 0 new
Last post
TERESKOVA
does anyone know how I feel?

My partner who is on DAs has become hypersexual is being profligate with money using chatlines websites and I recently discovered seeing other women and sex workers DEVASTATED doesn't begin to describe how I feel -dirty ashamed betrayed abused deceived -all of these and more!! I really need someone to say they've been where Iam now and come through the nightmare I still love and care for him in spite of all this 

goldengirl

Many of us have been there....it is horrific but you need to act as soon as you realise what is happening.

Phone your consultant's secretary..demand an urgent appointment.

Phone your Parkinson's Nurse.

Get it all out in the open.

He needs to slowly withdraw from all DAs undervma

edical supervision...and move onto a Levadopa-based drug.

You both need counselling to understand what has happened and learn to live with the fallout.

It can be done....just don't let another day go by.

ACT NOW!

There is support on here from many who have travelled this road..

Love

GG

 

 

 

 

 

fedexlike

My god I feel  so wretchedly horribly  guilty,  reading your  post as I caused my wife to  endure the  agonies  you  have suffered,  indeed  it  was  the  threat  of  losing  her  that  shocked  me  into reality we are  ok  now  though I know I have caused  damage  which I  can never  really  assuage in  this  lifetime, though  I  did  not seek  passion  elsewhere  I know I betrayed  her  trust and  it  will  take some  effort  and  understanding to  mend

                                                        Regards FEDsad face

TERESKOVA

Thank you both for responding It really helps to know other folk have been where we are now. I have taken all the action I can -Contacting PD nurse .getting sti testing etc etc but it's been a horrendous week and I can see that this nightmare will last quite a while Partner still in denial and somehow this is my fault (I know it isn't )I was aware there was a danger to being on the drugs and was vigilant but had no idea it could be as bad as it is ! Your frank and kind responses have helped me today xx

TERESKOVA

It feels like this nightmare is never ending I'm finding more and more evidence of the behaviours and partner completely in denial Reduction of the drug has begun I hope I get my warm loving caring honest man back but at the moment hes not communicating with me or anyone else . At least here there are folk who understand My support network- protective of me- just want me rid of him and the medics dealing with me keep telling me its domestic abuse and I need that kind of counselling HEARTBROKEN 

goldengirl

Dearest Tereskova

I understand the horror of your situation. Whilst still under the effects of DAs your husband will still lie, deceive, refuse to accept that he is under the influence of a drug more powerful than heroin.

The washout period is long, many weeks after complete withdrawal.

For now he is not your husband but a drug-crazed monster.

Alongside medical intervention we eventually got help from a neuropsychologist...you have to be referred by a consultant. They specialise in treating psychological problems caused by neurological conditions or their treatment.

She helped me and my husband for 2 years and I feel I owe my life to her.

Beg for this help,if necessary.

6 years on we have a life that is bearable. It is not the same life....we have never really recovered completely. Our savings gone, mistrust remaining from family and friends, still some flashbacks....but we are still together and surviving.

I will never fully know the details of the deviant, destructive behaviour of those years or forgive the consultant who prescribed 50% of the licensed dose of RequipXL for many years creating this monster but we can enjoy time together, holidays, time with our children and grandchildren .

Be strong, ask for help, you will survive.

Love

GG

xxxxx

 

 

 

Ali p

Why, after years of evidence of these drugs causing so much heartbreak are they still being prescribed?  

I find this heartbreaking.

Thank you TERESKOVA for sharing what you are going through and highlighting the dangers of these medications. I really hope you get your husband back soon xxx

 

goldengirl

Meant 50% MORE than the licensed dose...ie 36 mg a day!

TERESKOVA

Thanks Goldengirl it's good to know you have survived albeit with scars I'm HORRIFIED your husband was prescribed more than the licensed dose! Currently my partner isn't talking to me I've told him ignoring me isn't going to make all this or me go away Meanwhile I struggle on with effects of treatment for PID and possible STIs and face further testing next week while medics and friends emphasise that this is classed as domestic violence and urge me to cut all ties.I just can't do that we have too much history to give up on our future. Thanks Ali p I couldn't not highlight the dangers I'm sure there are many folk even less aware than  I was of the effects of these drugs My partner only went to PDclinic 6monthly and clearly just said he was fine on them there isn't careful enough monitoring or liasing with nearest and dearest who will suffer the fallout 

bcingu

Hello Tereskova

I know precisely what you are going through as do far too many others. Your love for your partner is commendable. He is not the man you once knew but take courage, with correct intervention he can be once again. 

DA's can completely change a persons character, even sexual orientation.

Reading your post I feel your agony. I am not medically qualified and I am not giving you advice, I am simply sharing elements of my story and my heart of empathy towards you.

We have faced this battle as a family for 16 years. I recall with deep sorrow being in a similar position to your partner. For years I lived a lie and a double life seemingly unable to make right choices on a day to day basis. I believe I had a strange awareness of my actions yet without any sense of volition. I hated myself. I hated the torment. I could talk to no one.

Were it not for the love and commitment of my wife and hero I would not be writing this today.

4 years ago I changed the regime of meds that I started in 2003 and for me, that was the solution. Unfortunately the change came too late to save me from the most serious and damaging criminal behaviour. We are not out of the woods by a long shot but we are currently trying to rebuild our lives in the aftermath of something so devastating and beyond our comprehension even today. 

I share with you just the tip if the iceberg in an effort to avert further disaster and give you hope.

For legal reasons and because I haven't got the emotional strength I can't share further details. 

Work tirelessly with the PD nurse and other health care professionals. Beg for help. Beg for your life before you risk finding yourself at the point of no return. However great the darkness, the light is always greater. Always hope. Always love.

x

 

TERESKOVA

Thank you for sharing your experience bcingu it makes such a difference to know that others have been where we are now coping with the DA side effects and icb  Physically I am at a low ebb with a virulent infection and the effects of treatment and hep B vaccination The mental effects of revealing all of this deceit and coping with repeated visits to sexual health clinic  and the opinions of others and OH at times that I should walk are enormous but this too shall pass and I WILL NOT GIVE UP ON HIM OR US !

Pages